Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2014, Article ID 687340, 7 pages
http://dx.doi.org/10.1155/2014/687340
Research Article

Confinement of Vibrations in Variable-Geometry Nonlinear Flexible Beam

1Applied Mechanics and Systems Research Laboratory, Tunisia Polytechnic School, BP 743, 2078 La Marsa, Tunisia
2National Engineering School of Sfax, BP 1137, 3038 Sfax, Tunisia
3Tunisia Polytechnic School, BP 743, 2078 La Marsa, Tunisia

Received 5 July 2012; Accepted 3 October 2013; Published 9 April 2014

Academic Editor: Mehdi Ahmadian

Copyright © 2014 W. Gafsi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Gafsi, F. Najar, S. Choura, and S. El-Borgi, “Confinement of Vibrations in Variable-Geometry Nonlinear Flexible Beam,” Shock and Vibration, vol. 2014, Article ID 687340, 7 pages, 2014. https://doi.org/10.1155/2014/687340.